# SDR PNSA2014081802

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 52,587 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Saturated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER ARMED LIGHT ON FLIGHT ATTENDANT PANEL INOPERATIVE.  REMOVED FLIGHT ATTENDANT PANEL & ALLOWED TO DRY BEHIND PANEL.
